Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"A Unified Approach for the Multivariate Analysis of Contingency Tables"
written by Carles M. Cuadras, Daniel Cuadras,
published by Open Journal of Statistics, Vol.5 No.3, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top